# SDR QXEA2018030700084

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,207 hours, 42,191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPLYING BRAKES THE NOSE SWINGS TO THE RIGHT.   HAPPENS ON EVERY BRAKE APPLICATION. REMOVED FROM SERVICE. PERFORMED, RIGGING OF MAIN BRAKE CONTROL CABLES.  PERFORMED TAXI OF ACFT WITH ANTI-SKID OFF & ON. BRAKING NOW NORMAL. ACFT NO LONGER VEERS TO THE RIGHT. FUNCTION CHECKS ARE GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
